| Model Number |
N/A |
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recs2349 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that in the application, it would always bleed a lot from the puncture site and they could not stop the bleeding.Hcp says it would not be an user error but the dilatation catheter would be too big.Therefore catheter was removed and a new catheter was used (competitor product).
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of bleeding at the puncture site was inconclusive since the complaint could not be confirmed from the returned sample.One sealed niagara slim cath catheter kit was returned for investigation.The kit was opened.No apparent issues were observed on the kit components.The diameter of the 13 fr dilator was measured at the largest diameter and was found to be within specification.Both catheter lumens were flushed with water using a 12 ml syringe and were found to be patent to infusion.Since no apparent issues were observed on the returned samples, the complaint could not be confirmed.No further action is required because the reported event could not be related to a deficiency in product manufacture or deficiency while under correct product use.
Event or Problem Description